# SDR USAA2015010900007

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 36,567 hours, 24,675 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945123506
- Part serial: 8013
- Condition: Faulty
- Location: Zone 100
- Part time: 40,436 hours, 26,078 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED NOSE DOWN ON APPROACH LEVEL FLIGHT.  THEN SE THRUST NON-RESPONSIVE.  DISCONNECT AUTO PILOT 1 & AUTO THRUST, MANUALLY FLOWN, NO ECAMS & NORMAL LANDING.  REPLACED NR 1 ELAC IAW AMM 27-93-34-000-001 400-001-A.
